Solpadeine Regular Tablets (Non Soluble) - 24 Pack

€10.50

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of one packet per order.

For three days use only. Can cause addiction.

Solpadeine Regular Tablets are a combination painkiller containing paracetamol and codeine. It's formulation is designed to release quickly which provides fast and effective relief from many types of pain including headache, migraine, toothache, backache, common cold, influenza, menstrual pain, musculoskeletal pain.

Not recommended for use more than 3 days at a time.

Product available in pack of 24.

Always follow the pain relief steps outlined below.

Adults (including the elderly) and children aged 12 years and over

Two tablets three to four times in a 24 hour period as required.

Max 8 tablets per day.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Do not exceed stated dose.

May cause constipation.

Contains:

Paracetamol 500mg

Codeine 8mg

Caffeine 30mg